# SDR SIMA1201

- Difficulty date: April 29, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671407209
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - STRINGER 17R BETWEEN FRAMES 32 AND 33 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED STRINGER IAW SRM 53-00-00.  (M)
